Bias-corrected estimation of stable tail dependence function

Jan Beirlant, Mikael Escobar-Bach, Yuri Goegebeur, Armelle Guillou

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

We consider the estimation of the stable tail dependence function. We propose a bias-corrected estimator and we establish its asymptotic behaviour under suitable assumptions. The finite sample performance of the proposed estimator is evaluated by means of an extensive simulation study where a comparison with alternatives from the recent literature is provided.

Original languageEnglish
JournalJournal of Multivariate Analysis
Volume143
Issue numberC
Pages (from-to)453-466
ISSN0047-259X
DOIs
Publication statusPublished - 2016

Fingerprint

Dependence Function
Tail Dependence
Estimator
Asymptotic Behavior
Simulation Study
Alternatives
Tail dependence
Finite sample
Asymptotic behavior
Simulation study

Keywords

  • 62G05
  • 62G20
  • 62G32
  • Bias correction
  • Multivariate extreme value statistics
  • Stable tail dependence function

Cite this

Beirlant, Jan ; Escobar-Bach, Mikael ; Goegebeur, Yuri ; Guillou, Armelle. / Bias-corrected estimation of stable tail dependence function. In: Journal of Multivariate Analysis. 2016 ; Vol. 143, No. C. pp. 453-466.
@article{03fbc5b6a38c4a908adc427645fc6fb2,
title = "Bias-corrected estimation of stable tail dependence function",
abstract = "We consider the estimation of the stable tail dependence function. We propose a bias-corrected estimator and we establish its asymptotic behaviour under suitable assumptions. The finite sample performance of the proposed estimator is evaluated by means of an extensive simulation study where a comparison with alternatives from the recent literature is provided.",
keywords = "62G05, 62G20, 62G32, Bias correction, Multivariate extreme value statistics, Stable tail dependence function",
author = "Jan Beirlant and Mikael Escobar-Bach and Yuri Goegebeur and Armelle Guillou",
year = "2016",
doi = "10.1016/j.jmva.2015.10.006",
language = "English",
volume = "143",
pages = "453--466",
journal = "Journal of Multivariate Analysis",
issn = "0047-259X",
publisher = "Heinemann",
number = "C",

}

Bias-corrected estimation of stable tail dependence function. / Beirlant, Jan; Escobar-Bach, Mikael; Goegebeur, Yuri; Guillou, Armelle.

In: Journal of Multivariate Analysis, Vol. 143, No. C, 2016, p. 453-466.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - Bias-corrected estimation of stable tail dependence function

AU - Beirlant, Jan

AU - Escobar-Bach, Mikael

AU - Goegebeur, Yuri

AU - Guillou, Armelle

PY - 2016

Y1 - 2016

N2 - We consider the estimation of the stable tail dependence function. We propose a bias-corrected estimator and we establish its asymptotic behaviour under suitable assumptions. The finite sample performance of the proposed estimator is evaluated by means of an extensive simulation study where a comparison with alternatives from the recent literature is provided.

AB - We consider the estimation of the stable tail dependence function. We propose a bias-corrected estimator and we establish its asymptotic behaviour under suitable assumptions. The finite sample performance of the proposed estimator is evaluated by means of an extensive simulation study where a comparison with alternatives from the recent literature is provided.

KW - 62G05

KW - 62G20

KW - 62G32

KW - Bias correction

KW - Multivariate extreme value statistics

KW - Stable tail dependence function

U2 - 10.1016/j.jmva.2015.10.006

DO - 10.1016/j.jmva.2015.10.006

M3 - Journal article

VL - 143

SP - 453

EP - 466

JO - Journal of Multivariate Analysis

JF - Journal of Multivariate Analysis

SN - 0047-259X

IS - C

ER -